# SDR SWAA2015020436337

- Difficulty date: January 8, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,712 hours, 66,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547973
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB CRACKED BETWEEN BS 616 TO 639.  R & R WEB IAW SRM & MM.
